# SDR DALA2024081107990

- Difficulty date: August 11, 2024
- Submitted: August 11, 2024
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 94,516 hours, 17,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1812, 1R EXIT DOOR SLIDE LIGHT BURNED OUT. CORRECTIVE ACTION: RESEATED LIGHT ASSY. (LP 6182097)
